# SDR DSJ2002F00000

- Difficulty date: May 22, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N151FL
- Make and model: Cvac 340CVAC
- Aircraft serial: 51
- Engine: Allsn 501D13
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Corroded
- Location: Oil Press Xmiter
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

INSPECT NR 1 ENGINE FOR EXCESSIVE OIL USEAGE / CONSUMPTION.  INSTALLED NEW  SEAL ON ENGINE.  LT ENGINE OIL PRESSURE LIGHT CAME ON VERY DIM.  FEATHERED LT ENGINE (PRECAUTIONARY) CORRECTION.  FOUND CORROSION ON OIL PRESSURE TRANSMITTER CONNECTOR PLUG FOR GEARBOX.  CLEANED AND GROUND CHECK, NORMAL.
